Asymptotic estimates and exponential stability for higher-order monotone difference equations

Eduardo Liz, Mihály Pituk

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

Asymptotic estimates are established for higher-order scalar difference equations and inequalities the right-hand sides of which generate a monotone system with respect to the discrete exponential ordering. It is shown that in some cases the exponential estimates can be replaced with a more precise limit relation. As corollaries, a generalization of discrete Halanay-type inequalities and explicit sufficient conditions for the global exponential stability of the zero solution are given.

Original languageEnglish
Pages (from-to)41-55
Number of pages15
JournalAdvances in Difference Equations
Volume2005
Issue number1
DOIs
Publication statusPublished - Dec 1 2005

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Applied Mathematics

Cite this